# SDR ASOA2015052112875

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,833 hours, 10,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9, FS 847+16-985 HAS CORROSION.  EVALUATED SEAT TRACK AT LBL9 FS 847.00+16-FS985 FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013 REV J.  REMOVED SEAT TRACK AT LBL9, FS847.00+16-FS985 IAW AMM 53-00-49-000-801-A11.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801 SEAT TRACK PREVIOUSLY FABRICATED IAW ATTACHED REO 670-53-00-343.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343 REV J AS WRITTEN.
